# SDR YENA2020020730155

- Difficulty date: February 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 64,860 hours, 23,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2828, MCO-EWR. ROW 19 C SEAT MOUNTED EMEGY LT INOP ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); REPLACED ROW 19ABC EMERGENCY LIGHT HARNESS AS PER AMM 33-51-19, OPS CK GOOD. THIS CLEARS MEL, MDDR # 414116, MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED.
